# SDR MASA00054

- Difficulty date: June 23, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N104YV
- Make and model: Beech 1900D
- Aircraft serial: UE104
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 1294000331
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 610 - FMN-ABQ - EXPERIENCED THE PASSENGER DOOR DIFFICULT TO OPEN OR CLOSE.  MAINTENANCE REMOVED AND REPLACED STRUT.  OPS CHECKED GOOD.  (M)
